Posted by Racer on January 10, 2006, at 14:11:00
In reply to Re: Lexapro Wellbutrin, posted by debsidoo on January 10, 2006, at 13:27:10
That sounds like Seasonal Affective Disorder or some variation on it, rather than a phobia, per se. Have you looked into using a light box to help with it? The way I see it, it might help, it can't hurt, so it's worth a try, right?
As for Wellbutrin, I take it, have done for over a year, it's not perfect, but it's been better to me than most any other antidepressant I have taken. I haven't found full remission, by any means, but I'm not even looking for that right now. Just for enough relief that I can come close to functioning. Haven't quite gotten there, yet, but closer than I have been in recent years. The reason I like it so much, though, is that there's none of the emotional blunting I've gotten from SSRIs and the only TCA I could tolerate. And the side effects are more manageable for me than with other drugs.
Unfortunately, increased anxiety/agitation is one of those side effects. For now, I'm putting up with it.
Hope that helps.